MAUDE Adverse Event Report: EBI, LLC. SFLX 2 COIL

EBI, LLC. SFLX 2 COIL
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Burn(s) (1757); Pain (1994); Burning Sensation (2146)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint cmp (b)(4).Date of event: the event occurred sometime in (b)(6) 2023.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported by the patient that she is experiencing a burning sensation inside while using the bhs controller and sflx 2 coil.The patient has a prosthesis.It was requested to send the patient sflx coil 1.The sales representative will be speaking to the doctor about switching the patient to an orthopak device.The patient stated that she has a burning sensation on the fracture site, and it sometimes hurts.The patient stated that the pain and burning sensation are below the skin.This started about a week ago.The burning and pain started a few days after she started using the device.The fracture site is also very tender and tingles.The pain level is an 8 out of 10 while wearing the unit.The pain does not go away, it is constant.The patient stated that she had pain before using the stimulator, but it was different.The patient has not increased her daily activities.The patient has not started physical therapy.The patient spoke to the nurse at the doctor's office.The nurse told the patient to wear the unit for about 4 during the day and 4 hours during the afternoon.The doctor did not prescribe anything for the pain.The patient is not taking anything for the pain.I told the patient to stop treatment for a few days, then do the time test.I asked the patient to call with an update if the pain continues or if she speaks to her doctor again.An sflx 1 coil has been sent to the patient.No other consequences have been reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.Without a product return, no product evaluation can be conducted.The lot number is unknown; therefore, the device history records are unable to be reviewed.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trend.
 
Event or Problem Description
As per customer service representative, it was reported by the sales representative that the patient is experiencing like a burning sensation inside while using the bhs controller and sflx 2 coil.The patient has a prosthesis.The sales representative requested to send the patient an sflx 1 coil.The customer service representative called the patient who stated that she has a burning sensation on the fracture site, and it sometimes hurts.The patient stated that the pain and burning sensation is below the skin.This started about a week ago.The burning and pain started a few days after she started using the stimulator.The fracture site is also very tender and tingles.The pain level is an 8 out of 10 while wearing the unit.The pain does not go away, it is constant.The patient stated that she had pain before using the stimulator, but it was different.The patient has not increased her daily activities.The patient has not started physical therapy.The patient spoke to the nurse at the doctor's office.The nurse told the patient to wear the unit for about 4 hours during the day and 4 hours during the afternoon.The doctor did not prescribe anything for the pain.The patient is not taking anything for the pain.I told the patient to stop treating for a few days, then do the time test.I asked the patient to call with an update if the pain continues or if she speaks to her doctor again.The sales representative called with additional information and stated that the patient was using an sflx 2 coil when they experienced the pain.No additional patient consequences/ further information has been reported.The sflx coil was returned for further evaluation.

Brand Name
SFLX 2 COIL
Common Device Name
COIL
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key16478196
Report Number0002242816-2023-00020
Device Sequence Number17973372
Product Code LOF
UDI-Device Identifier00812301020515
UDI-Public00812301020515
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068226
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic